You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Canonical Form for Planar Farey Sets
Proceedings of the American Mathematical Society
Vol. 83, No. 2 (Oct., 1981), pp. 259-262
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2043507
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Asmus Schmidt has developed a new algorithm for generating Gaussian rational approximations to complex irrational numbers. The method is based on the structure of a certain collection of planar sets. Schmidt suggested an inductive proof for the structure theorem without publishing the details. The present paper presents a proof, which is not inductive in character.
Proceedings of the American Mathematical Society © 1981 American Mathematical Society